Author Index

A

  • Aboodh, Khalid Homotopy Perturbation Method and Aboodh Transform for Solving Nonlinear Partial Differential Equations [Volume 11, Issue 1, 2016, Pages 1-12]
  • Ahangari, Tayybe Measurement of pro fit inefficiency in presence of interval data using the directional distance function [Volume 11, Issue 2, 2017, Pages 57-72]
  • Ahmadi, E A Numerical Approach for Solving Forth Order Fuzzy Differential Equations Under Generalized Differentiability [Volume 11, Issue 1, 2016, Pages 39-56]
  • Ahmadi, N. A Numerical Approach for Solving Forth Order Fuzzy Differential Equations Under Generalized Differentiability [Volume 11, Issue 1, 2016, Pages 39-56]

D

  • Dammak, Makkia Bifurcation Problem for Biharmonic Asymptotically Linear Elliptic Equations [Volume 11, Issue 1, 2016, Pages 13-37]

E

  • Ebrahimi, S. Viscosity approximation methods for W-mappings in Hilbert space [Volume 11, Issue 2, 2017, Pages 15-35]
  • El Ghord, Majdi Bifurcation Problem for Biharmonic Asymptotically Linear Elliptic Equations [Volume 11, Issue 1, 2016, Pages 13-37]

H

  • Hooshangian, Laleh Analytic Solution of Fuzzy Second Order Differential Equations under H-Derivation [Volume 11, Issue 1, 2016, Pages 99-115]
  • Hooshangian, Laleh Analysis of convergence of solution of general fuzzy integral equation with nonlinear fuzzy kernels [Volume 11, Issue 2, 2017, Pages 97-109]

K

  • Ketabchi, Razieh A new technique for solving Fredholm integro-differential equations using the reproducing kernel method [Volume 11, Issue 2, 2017, Pages 1-14]

M

  • Mazaheri-Tehrani, Hamid w_0-Nearest Points and w_0-Farthest Point in Normed Linear Spaces [Volume 11, Issue 1, 2016, Pages 69-79]
  • M. Gachpazan, M. A novel existence and uniqueness theorem for solutions to FDEs driven by Lius process with weak Lipschitz coefficients [Volume 11, Issue 2, 2017, Pages 73-87]

N

  • Nabipoor Keisomi, Parvaneh Elliptic Function Solutions of (2+1)-Dimensional Breaking Soliton Equation by Sinh-Cosh Method and Sinh-Gordon Expansion Method [Volume 11, Issue 1, 2016, Pages 87-98]
  • Nabipour Kisomi, Parvin The cosine method to Gardner equation and (2+1)- dimensional breaking soliton system [Volume 11, Issue 2, 2017, Pages 89-96]

R

  • Reisi, Hamidreza Higher Derivations Associated with the Cauchy-Jensen Type Mapping [Volume 11, Issue 1, 2016, Pages 57-68]
  • Rostamy-Malkhalifeh, Mohsen Measurement of pro fit inefficiency in presence of interval data using the directional distance function [Volume 11, Issue 2, 2017, Pages 57-72]

S

  • Sahebi, HR Viscosity approximation methods for W-mappings in Hilbert space [Volume 11, Issue 2, 2017, Pages 15-35]
  • Saiedifar, Abolfazl Extend a ranking method of trapezoidal fuzzy numbers to all fuzzy numbers by a weighting functions [Volume 11, Issue 2, 2017, Pages 37-56]
  • Siah-Mansouri, S A novel existence and uniqueness theorem for solutions to FDEs driven by Lius process with weak Lipschitz coefficients [Volume 11, Issue 2, 2017, Pages 73-87]
  • Solaymani Fard, O. A novel existence and uniqueness theorem for solutions to FDEs driven by Lius process with weak Lipschitz coefficients [Volume 11, Issue 2, 2017, Pages 73-87]

T

  • Taati, Mohammad The Study Properties of Subclass of Starlike Functions [Volume 11, Issue 1, 2016, Pages 81-86]